Live Help


Forum Jump
Post New Thread  Reply
Old 04-10-2012, 09:44 PM   #1
Lemur
Jessy
 
Lemur's Avatar
 
Join Date: Oct 2011
I am currently:
Trazodone??

I have been prescribed 200mg of trazodone and wondered what people's experiences of it are? I'm taking it at night (tonight will be my first one) - just not sure what to expect! I tend to get side effects quite badly from medication (venlafaxine was almost unbearable) so anyone's experiences will be helpful :)

Lemur is offline   Reply With Quote
Old 04-10-2012, 09:52 PM   #2
_wendy_
meaningless
 
_wendy_'s Avatar
 
Join Date: Nov 2011
Location: nottingham
I am currently:

i used to take it a while ago as an everyday med and it had no effect. i now take it prn and it knocks me out loads. i take 100mg if just want to sleep at night, or 200mg if want to lose the night and the next day. when things are really tough i take up to 400mg (its ok, psych team no about this).

It does knock me out pretty quickly, but at doses above 300mg i get a real hangover feeling. and often a headache the next day. this wasnt the case when taking it regularly as i guess you get used to it, but now its prn its more effective but with more of a hangover.

however, remember everyones different.



Qualified Peer Support Worker (2017)

current mental health diagnoses: depression, PTSD, GAD, self harm, bpd

current meds (as at Feb 2017): , thyroxine, metformin, iron, b12, vit d, atenolol, Butec, Naproxen, Nefopam, Lanzoprazole, Bupropion, quetiapine (prn)

_wendy_ is offline   Reply With Quote
Old 04-10-2012, 09:59 PM   #3
The Stolen One
Caz
 
The Stolen One's Avatar
 
Join Date: Jul 2008
Location: Manchester =]
I am currently:

I was on this, although I can't remember the dose.
I only stayed on it a week, made me beyond drowsy! Was a walking zombie! Although I was prescribed it for sleep purposes.



There will always be a happy ending. If its not happy then its not yet the end.
Spongebob


The Stolen One is offline   Reply With Quote
Old 04-10-2012, 10:01 PM   #4
Lemur
Jessy
 
Lemur's Avatar
 
Join Date: Oct 2011
I am currently:

Well I had my first one ten minutes ago so ill see how it effects me, thanks. :)

Lemur is offline   Reply With Quote
Old 04-10-2012, 10:17 PM   #5
Tig
 
Tig's Avatar
 
Join Date: Jan 2007

Good luck Jessy :)

I found it really effective in treating my depression but unfortunately the side effects were too bad for me. I have quite a low blood pressure and the trazodone made it even lower so I was fainting a lot which is a bit of a shame!

Hope it goes well for you. x

Tig is offline   Reply With Quote
Old 04-10-2012, 10:24 PM   #6
Lemur
Jessy
 
Lemur's Avatar
 
Join Date: Oct 2011
I am currently:

I tend to get all the bad side effects from meds so we'll see how I get on. I feel a bit flustered and my hearts racing but I can cope with that! Hopefully this one will be okay, wasn't overly optimistic when other meds have been crap! But we'll see. Thanks Tig x

Lemur is offline   Reply With Quote
Old 05-10-2012, 10:53 PM   #7
_wendy_
meaningless
 
_wendy_'s Avatar
 
Join Date: Nov 2011
Location: nottingham
I am currently:

how did last night go Lemur?



Qualified Peer Support Worker (2017)

current mental health diagnoses: depression, PTSD, GAD, self harm, bpd

current meds (as at Feb 2017): , thyroxine, metformin, iron, b12, vit d, atenolol, Butec, Naproxen, Nefopam, Lanzoprazole, Bupropion, quetiapine (prn)

_wendy_ is offline   Reply With Quote
Old 05-10-2012, 11:50 PM   #8
Lemur
Jessy
 
Lemur's Avatar
 
Join Date: Oct 2011
I am currently:

Do not like it at all! Side effects are horrible, it certainly didn't knock me out, it made it really difficult to sleep and today I felt like I've had the hangover from hell!
Just had my second dose and I'm feeling the side effects starting to kick in again. I feel sick and dizzy, my hearts racing and it's very difficult to swallow. I have to be up at 6am for work too. I do hope the side effects wear off soon cause its made me feel awful :( x

Lemur is offline   Reply With Quote
Old 06-10-2012, 12:51 AM   #9
Lemur
Jessy
 
Lemur's Avatar
 
Join Date: Oct 2011
I am currently:

Over an hour later and I'm still laid here unable to sleep grr!

Lemur is offline   Reply With Quote
Old 06-10-2012, 09:29 AM   #10
TheGiantPanda
 
TheGiantPanda's Avatar
 
Join Date: Dec 2008
Location: Dorset

I took trazodone back in may. Worst drug i have ever had. Had severe dizzyness so that i couldnt get out of bed, fainty, bad rash and accute urinary retention which meant i had to have a cathetar for a week. Its scared me from taking any kind of drug it was that bad. Thats my experience, but everybody is different and some find it helpful. If youre not happy taking it, dont take it.
Hope youre okay :)

TheGiantPanda is offline   Reply With Quote
Old 06-10-2012, 10:23 AM   #11
_wendy_
meaningless
 
_wendy_'s Avatar
 
Join Date: Nov 2011
Location: nottingham
I am currently:

i would stick with it for few more days as side effects can be worse to start with. but, if they continue it would be worth seeing the doc again and discussing them. i never take them on a work night as they make me feel so out of it the next day. but then, i take them prn so dont get used to them. when i took them regularly the after effect wasnt nearly as bad.



Qualified Peer Support Worker (2017)

current mental health diagnoses: depression, PTSD, GAD, self harm, bpd

current meds (as at Feb 2017): , thyroxine, metformin, iron, b12, vit d, atenolol, Butec, Naproxen, Nefopam, Lanzoprazole, Bupropion, quetiapine (prn)

_wendy_ is offline   Reply With Quote
Reply


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


All times are GMT +1. The time now is 06:01 AM.

Back to top